Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone with hair loss from Prozac?

Posted by Matt on March 12, 1999, at 22:53:18

In reply to Anyone with hair loss from Prozac?, posted by BIGBERTHA on March 10, 1999, at 18:56:48

> Has anyone here had any hair loss or know anyone
> who had this effect from taking Prozac? I just read
> an article on this and am somewhat concerned. My hair
> has been thinning (my mother's hair is thin, my
> brother's bald, etc.) prior to starting on Effexor.
> Since I'm in the process of switching to Prozac I need
> to know if I'm at greater risk for this.
> Should I just ask my Doc for Celexa?
> Thanks to all!

I've heard of this happening most often (though still only with some people) with Zoloft and Paxil, though I've heard of Effexor, Prozac and Serzone causing it too. I'm sure that Celexa and Luvox and TCAs probably cause hair loss in some people, as well. I lost hair when I was on Zoloft, and most of it has grown back since stopping the drug last summer.

One thing you might try is to add Zinc and Selenium to your diet; they help with hair loss.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:3582